JOURNAL BROWSE
Search
Advanced SearchSearch Tips
JORDAN DERIVATIONS AND JORDAN LEFT DERIVATIONS OF BANACH ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
JORDAN DERIVATIONS AND JORDAN LEFT DERIVATIONS OF BANACH ALGEBRAS
Park, Kyoo-Hong; Jung, Yong-Soo;
  PDF(new window)
 Abstract
In this paper we obtain some results concerning Jordan derivations and Jordan left derivations mapping into the Jacobson radical. Our main result is the following : Let d be a Jordan derivation (resp. Jordan left derivation) of a complex Banach algebra A. If d(x)
 Keywords
Banach algebra;Jordan derivation;Jordan left derivation;Jacobson radical;
 Language
English
 Cited by
1.
Generalized Jordan left derivations on semiprime algebras, Monatshefte für Mathematik, 2010, 161, 1, 77  crossref(new windwow)
2.
Left Derivations Characterized by Acting on Multilinear Polynomials, Communications in Algebra, 2011, 39, 6, 1979  crossref(new windwow)
3.
A characterization of generalized Jordan derivations on Banach algebras, Periodica Mathematica Hungarica, 2014, 69, 2, 139  crossref(new windwow)
 References
1.
Complete normed algebras, 1973.

2.
Proc.Amer.Math.Soc., 1988. vol.104. pp.1003-1006 crossref(new window)

3.
Proc.Amer.Math.Soc., 1990. vol.110. pp.7-16 crossref(new window)

4.
Proc.Amer.Math.Soc., 1957. vol.8. pp.535-536 crossref(new window)

5.
Arch.Math., 1991. vol.57. pp.469-474 crossref(new window)

6.
Proc.Amer.Math.Soc., 1957. vol.8. pp.1093-1100 crossref(new window)

7.
Uspekhi Mat.Nauk, 1956. vol.11. pp.167-168

8.
Proc.amer.Math.Soc., 1970. vol.24. pp.209-214 crossref(new window)

9.
Math.Ann., 1955. vol.129. pp.260-264 crossref(new window)

10.
Ann.of Math., 1988. vol.128. pp.435-460 crossref(new window)

11.
Pacific J.Math., 1993. vol.159. pp.139-152 crossref(new window)

12.
Math.Notes, 1987. vol.42. pp.669-674 crossref(new window)